# SDR MASA2011042502496

- Difficulty date: April 23, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 15,683 hours, 12,648 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LVL EMERGENCY FLOOD LT AFT OF SVC DOOR INOP; SLAVED IN OPPOSITE LIGHT HOUSING-NO FIX.  DISCOVERED CONNECTOR BACKED OFF AGAINST WALL BEHIND WATER STORAGE CLOSET NEED TO PULL CLOSET AND OR LAV TO GET ACCESS TO CONNECTOR CONNECTED.
